Opening book details…
Can I read Bevacizumab/gadoteridol/paclitaxel: Anaphylactic reactions and anaphylactic shock: case report on EtoBox?
Bevacizumab/gadoteridol/paclitaxel: Anaphylactic reactions and anaphylactic shock: case report is a Medicine article available to read on EtoBox.
What is Bevacizumab/gadoteridol/paclitaxel: Anaphylactic reactions and anaphylactic shock: case report about?
## Bevacizumab/gadoteridol/paclitaxel Anaphylactic reactions and anaphylactic shock: case report A 66-year-old woman developed anaphylactic reactions during treatment with bevacizumab and paclitaxel. Additionally, she experienced anaphylactic shock secondary to gadoteridol [not all dosages stated; routes and times to reactions onsets not stated]. The woman, who had a high-grade serous ovarian and fallopian tube carcinoma, developed an anaphylactic shock (hypotension, skin and respiratory involvement with Glasgow score 3) during the administration of gadoteridol, which was used for MRI. Thus, she was admitted in the ICU. After one month, she experienced another episode of anaphylaxis (skin and digestive involvement and hypotension) after an infusion of paclitaxel 5mL during her first chemotherapy cycle. Therefore, the woman was treated with unspecified antihistamines, unspecified corticosteroids, unspecified fluid therapy and oxygen treatment. Eventually, her symptoms resolved. The remaining cycle with carboplatin and bevacizumab was well tolerated previously. However, during the second cycle, 3 minutes following the infusion of bevacizumab, she developed a new anaphylaxis episode (
Who reads Bevacizumab/gadoteridol/paclitaxel: Anaphylactic reactions and anaphylactic shock: case report?
It is typically read by researchers, students, and practitioners in Medicine.
- Publisher
- Springer Science and Business Media LLC
- Published
- 2020
- Language
- EN
- Field
- Medicine (Health Sciences)